# SDR COMA9630133

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344CA
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Part number: 4566M37B
- Condition: Defective
- Location: Galley
- Part time: 19,989 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY AREA P.B.E. DOES NOT APPEAR TO BE SERVICEABLE.  REPLACED THE P.B.E.  PART TOTAL CYCLES, 22036.
